# SDR 2007UALA02589

- Difficulty date: July 12, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 56,364 hours, 21,052 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL FUSELAGE AT EXISTING REPAIR DOUBLER, FOUND STR 16L AT STA 625 HAS AN ENLARGED HOLE.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE SECTION OF STRINGER.  FABRICATED & INSTALLED A STRINGER SECTION & SPLICE ANGLES.
